# SDR 04FDEA01654

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK DAMAGED AT STA 635 LBL 47.5. EXISTING SPLICE REPAIR SEAT TRACK REMOVED AS PER SRM 51-31-01 VOL II.  NEW SEAT FABRICATED AS PER DWG ACA7399 AND INSTALLED AS PER SRM 51-33-01 VOL II. NEW SEAT TRACK FABRICATED AS PER DWG ACA7399   AND   INSTALLED AS PER SRM 51-33-01 VOL II.
